Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some aspects of the problem of mathematical rigor


Author: Haskell B. Curry
Journal: Bull. Amer. Math. Soc. 47 (1941), 221-241
DOI: https://doi.org/10.1090/S0002-9904-1941-07414-8
Cited work: Bull. Amer. Math. Soc., Volume 34, Number 1 (1928), 23--53
Cited work: Bull. Amer. Math. Soc., Volume 34, Number 4 (1928), 438--452
MathSciNet review: 0004206
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07414-8